# SDR 2007UALA02373

- Difficulty date: July 1, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 71,591 hours, 8,855 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EEL COVER BROKEN ZONE 614 BEHIND SEAT 47H.   [07-24-07]   REPLACED EEL LIGHT AT SEAT 47H. LIGHT OPERATES NORMALLY.
